# SDR REXA2021050700326

- Difficulty date: May 7, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67035146007
- Condition: Chafed
- Location: Bs 985 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN AND RIVETS CHAFFED AT APPROXIMATELY FS985.00 STGR 27. - REPAIRED DAMAGE IAW ENDEAVOR EA CRJ753-11451 REV IR, DATED 4/21/2021
